# SDR 2024FA0000568

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: General aviation
- Aircraft: N366L
- Engine: Austro E4
- Engine time: 513 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Flywheel
- Part number: E4A73300000
- Part serial: 08085
- Condition: Fragmented
- Location: Engine
- Part time: 513 hours
- Component: Engine, Austro, E4A
- Component part number: E4A000000
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL ECU FAIL AND POWER LOSS IN FLIGHT. FOUND FLYWHEEL FAILURE WHICH APPEARS TO HAVE STARTED WITH SPRING FAILURE.
